Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Is Methadone causing ED problems?

Is Methadone causing ED problems?

I recently switched from 300 mg of Ultram a day for chronic pain, to 40 mg of Methadone. I am a installer for Dish Network and my job is very physical. I have to bust ass almost every day to get my work done. I also have Hep C which causes some problems. It’s catch 22, the only way I can perform the work I do is by taking something for the chronic pain I have. It is in the knees, legs, hands, neck and back.

I am 50 years old, thin, tone, and lean. My health is good. I have never had any major problems from the Hep C. A lot of the side effects from it are the same as getting older. So it is hard to tell what the problem really is. I also have some moderate depression from life situations that I am in now. Nothing severe. I don’t take antidepressants because of there side effects.

The problem is since I started the Methadone I am not having good nocturnal erections. Upon waking during REM I have at the most semi wood. Same for morning wood. no rock hard erections in the mornings. Only semi erections and they go away very fast. Also my sex drive (libido) is zero. I have read a lot on Methadone side effects and I have seen nothing about erection problems. They do mention possible side effects of loss of interest, and delayed orgasms.

I didn’t seem to have the problem near as bad when on the Ultram and when I kept my doses down. But the Utram was loosing it’s ability to work for my pain and I was having to take more to take care of the pain, which started causing ED problems. When I was on the lower dose I was having good erections. There was still some libido problems though.
I am really at a loss of what to do. I can’t seem to get any good answers from anyone. Is the Methadone causing these problems? Is it my age that is doing it? Is it a combination of things? Is there something else going on, my testosterone is decent?

It almost seems that the Methadone is causing it. But it is not listed as a side effect of it. It is really starting to get me down.

How are some of you other guys doing in your 50’s? Are you having good strong nocturnal erections, and morning wood? If not are you experiencing any other problems? I would like every one to be very honest about how things are going for them. It seems every time I turn around I here or see guys on TV, ones I work with, ect, talking it up like there still in there prime. I just don’t think that many guys are having it that good. Maybe there self esteem is talking in some cases, and not the truth.

Looking forward to some replies.

Thanks quest

Last edited by Tweaking : 11-21-2010 at .

Any of the opiate based substances will not only kill your immune system, your body but also your libido and ability to get erections and ejaculate. Do whatever you can to stay away from that crap. If you have pain, find a way to fix it yourself, not by grabbing a pill.

I spent about 3 years with sciatica that nearly drove me insane. Constant pain 24/7, irritable, etc….. Stayed away from the doctor and the medical fraud system.
Why? Co-payment to doctor, specialist, deductible for MRI, then physical therapy copayments? Come on. FRAUD. I pay for insurance. Anyhow, rant over.

I researched over and over. Finally I found a video on youtube about a particular stretch. I did this for about 10 minutes. PAIN = GONE.

I’m not boasting about myself or getting on your case, but figure it out yourself and get off that rubbish. I was on that stuff for years. All it does is bring you up and crash you down hard.

Over time, what happens is that these “feel good” drugs, which are central nervous system depressants cause the brain to stop making feel good natural neurotransmitters. Doctors are IDIOTS and will never tell you that. What happens is that the brain eventually stops making these chemicals because you have a substitute. Over time the drugs cause this. Then when you stop the drugs, you get depressed. Hmmm…. Imagine that. Then these fools put you on an SSRI.

I’m telling you man. No matter who you are, what you do. There’s a solution for the pain, but opiates aren’t it. They are CAUSING the pain. Ultram / Tramadol is not classified as an opiate, but it is. It’s a synthetic opiate and getting off that crap is far worse than getting off percosets, vicodins, etc….

As long as your taking this stuff, you will never be pain free. Make the conscious decision to stop making excuses and get off the drugs and learn about diet, exercise and nutrition. Food and water is all the body needs, just the right foods.

I’ve been exactly where you are my friend. There’s a regimen out there for your pain. Nobody is going to find it / do it, but you.

Since you are my property, the contents of your mind are also my property, and you will give them to me when I ask.

I have been doing a lot of research on opiates and other drugs. I agree completely with you. I am going to start cutting down a few Mg’s a week until I am off the stuff. I hope it is easier then cutting down on the Ultram like you say. I could never do it. The change from Ultram to Methadone was seamless though.

Another thing I have noticed with the Methadone is it blocks the effects of Cialis. I have taken it several times since switching over to the Methadone and it does not work at all. I don’t even have the side effects from it?

Best thing you’ll ever do for your mind and body is get off that crap. Doctors are killing you with that shit. I got cronic pain. I got sciatica bad. I wake up and can’t feel my leg and foot 1/2 the time. Numb leg, shooting pain down it. Can hardly walk. I get up and do 15 solid minutes of all types of weird stretches and then run 1 mile. I get back and take maca, tumeric, apple cider vinegar and ginger. That’s what I do to help with the pain. But there is 1 stretch I found on youtube that is saving my life as far as this pain I got. I refuse to go to the doctor and get sucked up in the fraudulent medical / HMO system of greed. Some need medicine, I try to do my best to stay off it.

Maybe there’s a pill that I’ll have to take someday to save my life, and yes, if that is the case I will take it, but for now I try to do everything myself. You might want to try some kratom to help get yourself of the big pharma opiates. Kratom in itself is bad, but not as bad as the stuff your taking. It’s all natural, but still can easily be a problem when abusing it. Google it. It’s the same sort of effect, but milder. Be prepared for when you completely get off that shit. Your going to become depressed and for a good month. You’ve got to load up on protein, tyrosine, 5-htp, St. Johns and plenty of whole grains and vegetables to combat it. It can be done, especially when you are educated and you understand the depression is caused by the drugs, or coming off them.

Ever wonder why so many people are on SSRI’s in the USA? There are also lots of people addicted to opiates in the USA too. But doctors don’t see the connection because:

1. They don’t care.
2. They are idiots.

I say 1 and 2 :D

Good Luck

Since you are my property, the contents of your mind are also my property, and you will give them to me when I ask.

Similar Threads 
ThreadStarterForumRepliesLast Post
Vacuum Pumping when you have ED; the short version, according to Avocet8avocet8Penis Pumps20608-27-2016 10:02 PM
Pumping To Treat EDavocet8Penis Pumps701-28-2009 10:11 PM
erection problems. Am i getting ED?wann8Men's Sexual Health1210-23-2007 04:17 AM
ED via mastrubationThatcatMen's Sexual Health101-24-2007 03:54 AM
Does PE help or worsen impotence (ED)?Josh 14-11Penis Enlargement2608-28-2005 11:22 PM

All times are GMT. The time now is 05:07 AM.